EconPapers    
Economics at your fingertips  
 

New Exact Solutions for New Model Nonlinear Partial Differential Equation

A. Maher, H. M. El-Hawary and M. S. Al-Amry

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: In this paper we propose a new form of Padé‐II equation, namely, a combined Padé‐II and modified Padé‐II equation. The mapping method is a promising method to solve nonlinear evaluation equations. Therefore, we apply it, to solve the combined Padé‐II and modified Padé‐II equation. Exact travelling wave solutions are obtained and expressed in terms of hyperbolic functions, trigonometric functions, rational functions, and elliptic functions.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/767380

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:767380

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:767380